Rizos Sklinos

School: Schaefer School of Engineering & Science
Department: Mathematical Sciences
Building: Kidde
Room: 113B
Email: rsklinos@stevens.edu
  • Ph.D. in Mathematics, University of Leeds, UK.
  • M.Sc. in Computation and Algorithms, University of Athens, Greece.
  • B.Sc. in Mathematics (concentration: Statistics and Operations Research), University of Athens, Greece.
  • Geometric Group Theory
  • Model Theory
  • Data Science (Statistical Learning Theory)
Professional Societies
  • Member of the British Logic Colloquium
Grants, Contracts & Funds
  • DFG, Individual Research Grant ($313K) 

Project: "Hyperbolic Geometry in Model Theory" 

  • NSF, Standard Research Grant ($155K)

Project: "Model Theory of Nonabelian Free Groups" 

Selected Publications
  1. C. Perin and R. Sklinos. (2020). Forking and JSJ Decompositions in the Free Group II, to appear in the J. Lond. Math. Soc. (2).
  2. J. de la Nuez Gonzalez, C. Perin and R. Sklinos. (2020). Some lower bounds on Shelah rank in the free group, Ann. Pure Appl. Logic. 171 (6).
  3. O. Kharlampovich, A. Miasnikov and R. Sklinos. (2020). Fraisse limits of limit groups, J. Algebra. 545, 300-323.
  4. A. Byron and R. Sklinos. (2019). Fields definable in the free group, Trans. Amer. Math. Soc. Ser. B. 6 (10), 297-345.
  5. V. Guirardel, G. Levitt and R. Sklinos. (2019). Elementary equivalence vs commensurability in hyperbolic groups, Trans. Amer. Math. Soc.. 371 (5), 3397-3416.
  6. D. Palacin and R. Sklinos. (2018). On superstable expansions of free abelian groups, Notre Dame J. Form. Log.. 59 (2), 157-169.
  7. R. Sklinos. (2017). The free group does not have the finite cover property, Israel J. Math.. 227 (2), 563-595.
  8. A. Pillay and R. Sklinos. (2017). The free group has the dimensional order property, Bull. Lond. Math. Soc.. 49 (1), 89-94.
  9. C. Perin and R. Sklinos. (2016). On the (non) superstable part of the free group, Math. Log. Quart.. 62 (1-2), 88-93.
  10. C. Perin and R. Sklinos. (2016). Forking and JSJ decompositions in the free group, J. Eur. Math. Soc. (JEMS). 18 (3), 1983-2017.
  11. A. Pillay and R. Sklinos. (2015). Saturated free algebras revisited, Bull. Symb. Log.. 21 (3), 306-318.
  12. R. Sklinos. (2015). Ampleness and pseudo-Anosov homeomorphisms in the free group, Turkish J. Math.. 39 (1), 63-80.
  13. C. Perin, A. Pillay, R. Sklinos and K. Tent. (2014). On groups and fields definable in torsion-free hyperbolic groups, Munster J. of Math.. 7 (2), 609-621.
  14. L. Louder, C. Perin, R. Sklinos. (2013). Hyperbolic towers and independent generic sets in the theory of free groups, Notre Dame J. Form. Log.. 54 (3-4), 521-539.
  15. C. Perin and R. Sklinos. (2012). Homogeneity in the free group, Duke Math. J.. 161 (13), 2635-2668.
  16. R. Sklinos. (2011). On the generic type of the free group, J. of Symbolic Logic. 76 (1), 227-234.
  • MA 221 Differential Equations
  • MA 552 Axiomatic Linear Algebra
  • MA 615 Numerical Analysis I
  • MA 121 Differential Calculus
  • MA 122 Integral Calculus